What is overstimulation?
Overstimulation with products, snaps, happens when the snaps might be too strong for your system or you may be using more than you can handle.
Signs you may be over stimulated:
- Feeling irritable or short tempered
- Crashing rather than feeling energized
- Weight gain and/or bloating
- Not being able to sleep
- Feeling a lack of focus
- Feeling anxious
- Jitters or palpitations
There are more things you could experience but these are the most common signs of overstimulation.
Common tips to handle overstimulation:
- Dehydration is the most common reason people get overstimulated with nootropics. Not getting an adequate amount of water and electrolytes will keep you from flushing the nootropics out of your system and can cause build up effect. We recommend at least half your body weight in ounces of water per day.
- If you’re using multiple varieties, you may need to play around with timing in between snaps, or swap around snaps.
- Reduce the amount of a given snap rather than alternating. Using half of a snap instead of the whole thing, you will get the benefits but it’s not too much for your system.
- Add appropriate snaps to more liquid and slow down how fast you take them. In coffee or drink vs sublingual for Bran is a big one too.